# SDR SWAA2020011640510

- Difficulty date: December 22, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 75,855 hours, 45,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A250113
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR TRACK CORRODED ON UPPER SURFACE AROUND FASTENER HOLES BETWEEN BS 927+7 TO BS 927+19, LBL 3.  R&R TRACK IAW SRM AND DWG.
